MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FX-13-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FX-13-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-FX-13-T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: visual analysis of the returned device identified broken shell.Leak test and microscopic analysis were performed which identified a broken striated edge on suture tab and striated opening on anterior.Based on the device analysis the final assessment was a striated opening on anterior assessed as surgical damage consistent in the use of some surgical tools, and a broken striated edge on suture tab assessed as surgical damage consist in the use of some surgical tools.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: broken device.
 
Event or Problem Description
Healthcare professional reported right side "had a small hole in it.¿ device was not implanted.

Brand Name
NATRELLE TE SMOOTH 133S-FX-13-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key11057414
Report Number9617229-2020-21575
Device Sequence Number16815503
Product Code LCJ
UDI-Device Identifier10888628044036
UDI-Public10888628044036
Combination Product (Y/N)N
Initial Reporter StateMO
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2024
Device Model Number133S-FX-13-T
Device Catalogue Number133S-FX-13-T
Device Lot Number3393076
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;